Alert archive / Kentucky / Wind Advisories in 2018

Wind Advisory 10, NWS Louisville, KY

November 25, 201849 counties in Kentucky; 10 counties in Indiana

NWS Louisville, KY issued this wind advisory at Nov 25, 2018, 6:59 PM CST for 49 counties in Kentucky; 10 counties in Indiana. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2018, 6:59 PM CST (00:59 UTC)
Expired
Nov 26, 2018, 12:00 PM CST
In force
17 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 587 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2163 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
587 m²/s²
0-3 km storm-relative helicity
675 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

318 
WWUS73 KLMK 260059
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
759 PM EST Sun Nov 25 2018

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST /NOON CST/ MONDAY...

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260500-
/O.NEW.KLMK.WI.Y.0010.181126T0059Z-181126T1800Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
759 PM EST Sun Nov 25 2018 /659 PM CST Sun Nov 25 2018/

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST /NOON CST/ MONDAY...

The National Weather Service in Louisville has issued a Wind
Advisory, which is in effect until 1 PM EST /noon CST/ Monday. 

* TIMING...Winds will pick up this evening from the south and
  southwest, as a strong cold front approaches. They will shift to
  westerly after Midnight and through daybreak.

* WINDS...Gusts to 40 mph are possible this evening, but more
  likely behind the cold front overnight and through daybreak
  Monday.

* IMPACTS...Gusty winds can cause smaller trees to uproot along
  with limbs and branches to snap off trees. In addition, the cold
  air rushing into the region will bring wind chills down to the
  low to mid 20s. One other potential impact could be with any
  stronger showers Monday morning, as a transition to a snow
  shower could combine with the winds to produce much lower 
  visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

RJS
3 follow-up statements
510 
WWUS73 KLMK 260450
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
1150 PM EST Sun Nov 25 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ 
MONDAY...

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-261800-
/O.CON.KLMK.WI.Y.0010.000000T0000Z-181126T1800Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
1150 PM EST Sun Nov 25 2018 /1050 PM CST Sun Nov 25 2018/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/
MONDAY...

* TIMING...Gusty southwest winds are occurring now...ahead of a 
  strong cold front. Expect the strongest gusts to continue 
  through Monday morning as they become more westerly. 

* WINDS...Gusts to around 40 mph are likely.

* IMPACTS...Gusty winds can cause smaller trees to uproot along 
  with limbs and branches to snap off trees. In addition, the 
  cold air rushing into the region will bring wind chills down 
  to the low to mid 20s. One other potential impact could be 
  with any stronger showers Monday morning, as a transition to a 
  snow shower could combine with the winds to produce much lower 
  visibilities in the mid to late morning hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

RJS
331 
WWUS73 KLMK 260842
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
342 AM EST Mon Nov 26 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/
MONDAY...

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-261800-
/O.CON.KLMK.WI.Y.0010.000000T0000Z-181126T1800Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
342 AM EST Mon Nov 26 2018 /242 AM CST Mon Nov 26 2018/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS
AFTERNOON...

* TIMING...Strongest gusts expected this morning from the west-
  southwest. The winds will gradually diminish after 1 PM EST. 

* WINDS...Gusts to around 45 mph are likely.

* IMPACTS...Gusty winds can cause smaller trees to uproot along 
  with limbs and branches to snap off trees. In addition, the 
  cold air rushing into the region will bring wind chills down 
  to the low to mid 20s. One other potential impact could be 
  with any stronger showers Monday morning, as a transition to a 
  snow shower could combine with the winds to produce much lower 
  visibilities in the mid to late morning hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

EBW
254 
WWUS73 KLMK 261804
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
104 PM EST Mon Nov 26 2018


INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-261915-
/O.EXP.KLMK.WI.Y.0010.000000T0000Z-181126T1800Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
104 PM EST Mon Nov 26 2018 /1204 PM CST Mon Nov 26 2018/

...WIND ADVISORY HAS EXPIRED...

Winds are diminishing, so the advisory has been allowed to expire.
Westerly gusts near 30 mph will persist through the afternoon. 

$$

40

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Nov 25, 5:29 PM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Nov 25, 5:29 PM CST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
629 PM EST Sun Nov 25 2018

.Forecast Update...
Issued at 625 PM EST Sun Nov 25 2018

Expect gusty conditions to start picking up over the next hour or
two this evening. Seeing a few strikes of lightning to our west this
hour, and even had a reported strike over Louisville in the last
hour. Have added in slight chance of thunder to the forecast, up
until the main north/south band now entering western Kentucky gets
through the region.

Later this evening, will be watching upstream observations over
southeast Missouri...closer to the gradient we can expect across
here overnight...to see if a wind advisory is necessary for the
early morning hours Monday. Regardless, much colder air will rush
into the region and drop wind chills into the low to mid 20s for the
morning commute...a very noticeable change from the warmth we had
today. Still looking like a transition to snow during the morning
commute, but at least for now ground temperatures should be warm
enough to absorb that transition. Accumulations in heavier showers
mainly will be on elevated surfaces.

&&

.Short Term...(This evening through Monday)
Issued at 310 PM EST Sun Nov 25 2018

...Gusty Winds Tonight/Monday...

A strong low pressure system over MO this afternoon will move
northeast through central Indiana tonight and then into the Great
Lakes region Monday.  This weather system will push a strong cold
front through our region tonight.

Ahead of the cold front, light rain and gusty winds will arrive this
evening.  Light rain looks to overspread much of the area by late
evening and diminish in coverage after the cold front passage
between 5-8Z.  A strong southerly flow ahead of this system will
create winds of 15-20 mph with gusts in the 35-40 mph range.  Any
showers or the cold front itself may mix down gusts over 40 mph
tonight.  A Wind Advisory was considered but feel that outside of a
few instances, wind gusts will largely be at or below 40 mph so
held off on a Wind Advy for now.

Much colder air will dive into the region behind the front late
tonight into Mon morning.  This will result in a change over from
light rain to rain/snow mix and even a period of light snow mainly
Monday morning.  Soundings and model analysis indicate that we may
be positioned just south of a TROWAL structure with this weather
system which will allow colder air aloft to arrive with a sufficient
moisture feed.  Overall, 12Z models came in with better snow shower
chances for Monday morning so did increase light snow in our
forecast. Scattered snow showers or snow mixed with rain at times
looks likely throughout the day Monday gradually ending from west to
east Mon afternoon/evening. With warm grounds in place, any light
snow accums (less than a half inch) would mainly stick on elevated
surfaces. Also surface air temps will be at or above freezing
throughout the day Monday.  Will issue an SPS on the windy
conditions and light snow showers with this forecast package.

.Long Term...(Monday night through Sunday)
Issued at 330 PM EST Sun Nov 25 2018

It's starting to look a lot like...winter.  At least through most of
the work week. In a year that seems to be binary with its seasons
(remember those 6 days of spring back in April before summer took
over?), Mother Nature will again attempt to fast-forward a month.
The cold air coming into the area Monday parks itself in place for a
3-day stay with temperatures more like the end of December than the
end of November.

Also like winter, despite surface high pressure moving in behind the
arctic cold front, skies will be slow to clear Monday night into
Tuesday morning.  The low level cyclonic flow on the back side of
the system's tightly wound surface low will result in upslope
surface winds on the west side of the Appalachians trapping moisture
in a stratus deck below the temperature inversion, with flurries and
light snow showers lingering through much of the overnight hours.
The plus side of this is that the clouds will hinder radiational
cooling, so temperatures will not drop as far as they otherwise
would, with lows only dipping into the lower to mid 20s (still 10-15
degrees below seasonal norms).

Skies do start to clear out Tuesday as the core of the upper low
moves off the coast of New England and zonal flow sets up for a few
days.  At the surface, high pressure builds eastward from the Plains
into the Ohio Valley, helping to diminish winds...a good thing since
with actual air temperatures only barely rising above the freezing
mark (if at all), wind chills will be confined to the 20s.

Without any overnight clouds Tuesday night, temperatures will drop
into the upper teens for lows despite the thermal trough having
passed to the east.  While these probably won't be quite cold enough
to set any record lows, they are about 20 degrees below normal, so
it will feel like it is.

Abundant sunshine Wednesday will help take off the shock of
temperatures again topping out in the 30s.  Wind chills, however,
will again top out in the upper 20s in many locations.

Dry weather continues through Wednesday night as the zonal flow
persists.  By Thursday, though, ripples in the upper flow start to
through ahead of a digging trof in the western U.S. Guidance models
start to diverge in the details beyond this time period, but agree
on the development of a surface Low in the lee of the Rockies by
Friday.  While it's still far too early to say with any certainty,
initial progs have this one similar in strength to the current Low
now plowing through the Missouri Valley, but with less cold air
trailing it. As the pressure gradient tightens up ahead of this Low,
strong southerly winds will bring moisture back into the area, with
clouds increasing and rainfall chances returning for the remainder
of the forecast period.  A few snow flakes could mix in with that
early Friday, before the south winds push temperatures back into the
seasonal 50s for highs on both Friday and Saturday.

&&

.Aviation...(00Z TAF Issuance)
Updated at 620 PM EST Sun Nov 25 2018

A vigorous storm system is moving across Missouri this evening,
bringing a belt of snows and blizzard conditions over parts of the
Midwest. We will see the wind gusts pick up this evening along with
periods of rain showers. The associated cold front will rush through
overnight, switching winds around to westerly before daybreak.
Ceilings will drop behind this front, possibly to IFR levels.
Another area of showers is possible for the morning hours at
HNB/SDF/BWG and even into the afternoon at LEX. Some light snow may
mix in with rains during the morning.

One last thing to note, we cannot rule out an isolated rumble of
thunder this evening, in the more convective cells. Coverage is too
low to include in any one terminal.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...RJS
Short Term...AMS
Long Term...JBS
Aviation...RJS
Hazardous weather outlook, Nov 25, 2:39 PM CST, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
339 PM EST Sun Nov 25 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-262045-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
339 PM EST Sun Nov 25 2018 /239 PM CST Sun Nov 25 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Strong winds of 15-20 mph are expect to gust to 35-40 mph tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong winds of 15-20 mph are expect to gust to 35-40 mph Monday. In
addition, a light snow accumulation of less than a half inch on
elevated surfaces is possible for some that receive snow showers
Monday morning. The winds will usher in much colder air into the
area, sending wind chills into the teens Monday night and Tuesday
night - and into the 20s during the daylight hours both days. Actual
air temperatures will only top out in the low to mid 30s on Tuesday,
and in the mid to upper 30s on Wednesday. Overnight lows these two
days will only be in the upper teens to lower 20s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

AMS/JBS

In the hours before

Special weather statement, Nov 25, 2:29 PM CST, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
329 PM EST Sun Nov 25 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260500-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville,
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford,
Leitchfield, Elizabethtown, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
329 PM EST Sun Nov 25 2018 /229 PM CST Sun Nov 25 2018/

...Windy Conditions and Light Snow Showers...

A strong low pressure system will push a cold front through the
region tonight. Ahead of the front, southerly winds will
increase to 15 to 20 mph tonight with gusts of 30 to 40 mph
likely. Strong west winds will continue through Monday afternoon
behind the front with gusts up to 40 mph possible especially
Monday morning.

In addition, rain looks to change over to a rain/snow mix or light
snow Monday morning and continue through Monday afternoon before
ending Monday evening. A light snow accumulation under a half
inch on elevated surfaces is possible for some over southern
Indiana or north central Kentucky Monday morning.

Gusty winds tonight and tomorrow may blow around lose outdoor
objects or make driving difficult for high profile vehicles. Also
the combination of strong winds and a snow shower may cause brief
visibility reductions Monday morning.

AMS

Nearby

Wind Advisories in Kentucky, 2018Wind Advisories in Indiana, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.